I’ve noticed something, and it’s not a good something.
Sometimes – not often – but sometimes, I miss my meds. It really can’t be helped on occasion. Well actually, it most probably can. I now carry a little box of 1 nights worth of medication on me, just incase. On these sporadic occasions, I start to feel a change within my body. A come down of all come downs. First it starts with a cold, hollow feeling throughout my bones, followed by shakes, cold sweats and dry heaves. I see start to see things out of the corner of my eye that aren’t there, shapes and lights. My head has a slight buzzing inside of it. I feel utterly ghastly.
I mentioned to my room mate the last time this happened, that I felt like I was coming down off of hard drugs. Her retort was that I was, and true that. When I miss my meds, I am coming down off of hard drugs and my body doesn’t know which way is up in these instances.
It got me thinking, what if I was in a position where I couldn’t access my meds, such as financial restraints, travelling etc etc What in craps name would I do.
Given that I have been doing extremely well for the past 6 weeks, I couldn’t imagine running sans meds at all. In fact a this point I am so proud and happy with my p.doc, he really has gotten the right combo. Finally, eventually. After a few years of trying and retrying, dosage change after dosage change, I am here and I’m all the better for it.
In my last post I mentioned that I was doing ‘just OK’. On reflection, I am doing fantastically well. I have gotten over the fear of my good mood snapping. If it happens, it happens right? What will be, will be and all that. For now I am riding out the good vibes and enjoying it as much as I can.
What’s more, I gone got myself my first freaking A at university. That proves to me alone that I am doing more than ‘just OK’. I’ve got my head in the game and there’s no stopping me this semester!
Well… That’s me for now.